Spectral mapping theorem for fractional powers in locally convex spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 4, p. 685-702
@article{ASNSP_1997_4_24_4_685_0,
     author = {Mart\'\i nez, Celso and Sanz, Miguel},
     title = {Spectral mapping theorem for fractional powers in locally convex spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {4},
     year = {1997},
     pages = {685-702},
     zbl = {0910.47012},
     mrnumber = {1627334},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_4_685_0}
}
Martínez, Celso; Sanz, Miguel. Spectral mapping theorem for fractional powers in locally convex spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 4, pp. 685-702. http://www.numdam.org/item/ASNSP_1997_4_24_4_685_0/

[1] A.V. Balakrishnan, Fractional powers of closed operators and semigroups generated by them, Pacific J. Math. 10 (1960), 419-437. | MR 115096 | Zbl 0103.33502

[2] N. Dunford - J.T. Schwartz, Linear Operators. Part I: General Theory, Interscience Publishers, John Wiley & Sons, 1958. | MR 1009162 | Zbl 0084.10402

[3] F. Hirsch, Intégrales de résolvantes et calcul symbolique, Ann. Inst. Fourier, Grenoble 22 (1972), 239-264. | Numdam | MR 367716 | Zbl 0235.47007

[4] F. Hirsch, Domaines d'opérateurs représentés comme integrales de résolvantes, J. Funct. Anal. 23 (1976), 199-217. | MR 428105 | Zbl 0341.47013

[5] H. Komatsu, Fractional powers of operators, II. Interpolation spaces, Pacific J. Math. 21 (1967),89-111. | MR 206716 | Zbl 0168.10702

[6] W. Lamb, Fractional powers of operators defined on a Frechet space, Proc. Edinburgh Math. Soc. 27 (1984), 165-181. | MR 760612 | Zbl 0527.47002

[7] W. Lamb - A.C. Mcbride, On relating two approaches to fractional calculus, J. Math. Anal. Appl. 132 (1988), 590-610. | MR 943531 | Zbl 0651.26007

[8] C. Martínez - M. Sanz, Fractional powers of non-densely defined operators, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1991), 443-454. | Numdam | MR 1145317 | Zbl 0811.47013

[9] C. Martínez - M. Sanz - V. Calvo, Fractional powers of non-negative operators in Fréchet spaces, Internat. J. Math. Math. Sci. 12 (1989), 309-320. | MR 994914 | Zbl 0684.47013

[10] C. Martínez - M. Sanz - L. Marco, Fractional powers of operators, J. Math. Soc. Japan 40 (1988), 331-347. | MR 930604 | Zbl 0628.47006

[11] C. Martínez - M. Sanz - M.D. Martínez, Some inequalities for fractional integrals and derivatives, Dokl. Akad. Nauk SSSR 315 (1990), 1049-1051 (Russian). English translation in Soviet Math. Dokl. 42 (1991), 876-879. | MR 1100377 | Zbl 0754.47026

[12] C. Martínez - M. Sanz - M.D. Martínez, About Fractional Integrals in the Space of Locally Integrable Functions, J. Math. Anal. Appl. 167 (1992), 111-122. | MR 1165261 | Zbl 0760.47016

[13] S.E. Schiavone - W. Lamb, A fractional power approach to fractional calculus, J. Math. Anal. Appl. 149 (1990), 111-122. | MR 1057681 | Zbl 0707.47012

[14] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N. J., 1970. | MR 290095 | Zbl 0207.13501